# SDR MZZA99121

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A RIGHT VERTICAL STABILIZER SKIN WAS FOUND CRACKED JUST AFT TO THE BS 1183 BULKHEAD AT APPROX WL 302.  NO ADDITIONAL REWORK OF THE CRACK IS NECESSARY DUE TO WITHIN LIMIT.  ISSUE A DIP NR CM558 TO INSPECT THE FIN SKIN CRACK LOCATED AFT OF BS 1183 AT RT WL 302 PER ECRA 5310-03881 AND REPEAT THE INSPECTION EVERY 3000 FLT CYCLES UNTIL PERMANENTLY REPAIRED.  (M)
